# SDR DJSR20211027

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: General aviation
- Aircraft: N541FL
- Make and model: Amd FALCON20C5
- Aircraft serial: 048
- Aircraft time: 22,299 hours, 16,598 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 17,280 hours, 11,329 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, E

## Discrepancy

PRECAUTIONARY SHUTDOWN OF NO. 2 ENGINE DUE TO HIGH OIL PRESSURE, HIGH OIL TEMP INDICATION AND SMOKE IN THE CABIN.  SUSPECT FAULTY CARBON SEALS IN THE NO. 2 ENGINE.
